# SDR ASAA2016120719078

- Difficulty date: December 7, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,225 hours, 11,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION IN SEVERAL AREAS. ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-60-15-1A-1. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED & REPLACED THE DOOR SILL WEB IAW SRM 51-40-02, DWG 146A8123 REV C & 146A8340 REV A.
